# SDR 2010FA0000824

- Difficulty date: August 3, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N700AL
- Make and model: Amd FALCON10
- Aircraft serial: 55
- System (JASC): 3300 · Lighting System
- Part: Element
- Condition: Defective
- Part time: 25 hours
- Component: Lamp, Ge
- Component part number: Q4681
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSTALLED A NEW LAMP PN Q4581 ON ACFT.  ACFT MADE (1) LANDING AFTER THE INSTALLATION AND THE ELEMENT FELL OUT OF ITS SOLDERED LOCATION INSIDE THE GLOBE.  PROBABLE CAUSE: SOLDERED JOINT DEFECTIVE.
